# SDR CALA2011070700458

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 11,195 hours, 3,695 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Malfunctioned
- Location: Mec
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT ALL FMC DATA LOST.  UNABLE TO RE-INPUT DATA.  TROUBLESHOOT PER FIM 34-61-00.   CYCLED C/BS FOR 10 SECS.  FMC DATA AND INPUT FUNCTIONS NORMAL.  NO FAULTS NOTED.
